×

zbMATH — the first resource for mathematics

Continuous uniformities. (English) Zbl 0198.55504

MSC:
54E15 Uniform structures and generalizations
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alò, R. A., Shapiro, H. L.: Extensions of totally bounded pseudometrics. Proc. Amer. Math. Soc.19, 877-884 (1968). · Zbl 0165.25701
[2] – Paracompact subspaces. Acta Math.21 (1970). · Zbl 0194.54505
[3] Aquaro, G.: Ricovrimenti aperti a strutture uniformi sopra uno spazio topologico. Ann. Mat. Pura Appl., Ser. 4,47, 319-390 (1959). · Zbl 0090.12803
[4] Gantner, T. E.: Extensions of uniform structures. Fundamenta Math. (to appear). · Zbl 0199.57502
[5] Gillman, W., Jerison, M.: Rings of continuous functions. New York: Van Nostrand 1960. · Zbl 0093.30001
[6] Katetov, M.: On real-valued functions in topological spaces. Fundamenta Math.38, 85-91 (1951). · Zbl 0045.25704
[7] ?? Correction to ?On real-valued functions in topological spaces?. Fundamenta Math.40, 203-205 (1953). · Zbl 0053.12304
[8] Kelley, J. L.: General topology. New York: Van Nostrand 1955. · Zbl 0066.16604
[9] Shapiro, H. L.: Extensions of pseudometrics. Canadian J. Math.18, 981-998 (1966). · Zbl 0158.41303
[10] ?? A note on extending uniformly continuous pseudometrics. Bull. Soc. Math. Belgique18, 439-441 (1966). · Zbl 0158.41401
[11] ?? Closed maps and paracompact spaces. Canadian J. Math.20, 513-519 (1968). · Zbl 0157.29301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.